Volume 16, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the Taylor tower of relative $K$–theory

Ayelet Lindenstrauss and Randy McCarthy

Geometry & Topology 16 (2012) 685–750
Bibliography
1 G Almkvist, The Grothendieck ring of the category of endomorphisms, J. Algebra 28 (1974) 375 MR0432738
2 M Bökstedt, Topological Hochschild homology, preprint (1985)
3 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic $K$–theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
4 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Math. 304, Springer (1972) MR0365573
5 B I Dundas, R McCarthy, Stable $K$–theory and topological Hochschild homology, Ann. of Math. 140 (1994) 685 MR1307900
6 B I Dundas, R McCarthy, Topological Hochschild homology of ring functors and exact categories, J. Pure Appl. Algebra 109 (1996) 231 MR1388700
7 T G Goodwillie, Calculus I: The first derivative of pseudoisotopy theory, $K$–Theory 4 (1990) 1 MR1076523
8 T G Goodwillie, Notes on the cyclotomic trace, MSRI lecture notes (1990)
9 T G Goodwillie, Calculus II: Analytic functors, $K$–Theory 5 (1991/92) 295 MR1162445
10 T G Goodwillie, Calculus III: Taylor series, Geom. Topol. 7 (2003) 645 MR2026544
11 L Hesselholt, The big de Rahm–Witt complex arXiv:1006.3125
12 L Hesselholt, Witt vectors of non-commutative rings and topological cyclic homology, Acta Math. 178 (1997) 109 MR1448712
13 L Hesselholt, I Madsen, On the $K$–theory of finite algebras over Witt vectors of perfect fields, Topology 36 (1997) 29 MR1410465
14 L Hesselholt, I Madsen, On the De Rham–Witt complex in mixed characteristic, Ann. Sci. École Norm. Sup. 37 (2004) 1 MR2050204
15 A Lindenstrauss, A relative spectral sequence for topological Hochschild homology of spectra, J. Pure Appl. Algebra 148 (2000) 77 MR1750728
16 A Lindenstrauss, R McCarthy, On the algebraic $K$–theory of formal power series, to appear in $K$–Theory arXiv:1010.6040
17 A Lindenstrauss, R McCarthy, The algebraic $K$–theory of extensions of a ring by direct sums of itself, Indiana Univ. Math. J. 57 (2008) 577 MR2414329
18 I Madsen, Algebraic $K$–theory and traces, from: "Current developments in mathematics, 1995 (Cambridge, MA)" (editors R Bott, M Hopkins, A Jaffe, I Singer, D Stroock, S T Yau), Int. Press (1994) 191 MR1474979
19 R McCarthy, Relative algebraic $K$–theory and topological cyclic homology, Acta Math. 179 (1997) 197 MR1607555
20 T Pirashvili, F Waldhausen, Mac Lane homology and topological Hochschild homology, J. Pure Appl. Algebra 82 (1992) 81 MR1181095
21 F Waldhausen, Algebraic $K$–theory of spaces, from: "Algebraic and geometric topology (New Brunswick, NJ, 1983)" (editors A Ranicki, N Levitt, F Quinn), Lecture Notes in Math. 1126, Springer (1985) 318 MR802796